Fillers in Cheeks Had a Bad Effect - India, IN

I had juvederm xc in my teartrough. However the...

I had juvederm xc in my teartrough. However the doctor placed the filler too close to the skin and now my veins hv started to show and the whole area looks bluish black.i repeatedly went to the doctor for correction but nothing worked. She didnt even tell me that what iam experiencing is a tyndall effect caused by placing the filler too close to the skin. My problems doesnt seem to end here. I feel that she injected some of the fillers in my cheeks. Which have given them a protuded kind of look when i smile and a depression forms on the side of my cheeks. I hope the piks that i have attached will tell better. I need to know what can i do about it as my cheeks bulge out when i smile and this ugly depression forms which looks really bad Can i get it dissolved? Will it go back to normal? I never had these depression before the fillers. Thise developed after i got them. I never had such bulging cheeks.
Was this review helpful? 1 other found this helpful

Comments (2)

GET HYALURONIDASE INJECTED. It will dissolve the Juvederm. Find a plastic surgeon who carries it.
  • Reply
I'm sorry you are not happy with your results.  You mentioned you went back for a correction- what exactly did you have done?  I'm just wondering if you had more filler injected or if you had the existing filler dissolved.
  • Reply